# SDR AC2A110545

- Difficulty date: July 30, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N139CW
- Make and model: Agusta AB139
- Aircraft serial: 31020
- Aircraft time: 232 hours, 531 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 3G7800L00131
- Condition: Cracked
- Location: Engine
- Part time: 233 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST NOZZLE HAD 12 INCH CRACK ALONG TACK WELDED SEAM NEAR AFT END OF TAIL PIPE. REPLACED WITH SERVICEABLE EXHAUST NOZZLE.
